J. Aust. Math. Soc. 83 (2007), no. 3, pp. 417–422.

Periodic solution of the Cauchy problem

Trung Dinh Tran
Foundation Program
Qatar University
P.O. Box 2713, Doha
Qatar
tran@qu.edu.qa
Received 13 February 2006; revised 5 July 2006
Communicated by J. Koliha

Abstract

We derive necessary and sufficient conditions for the existence of a time-periodic solution to the abstract Cauchy problem.

Download the article in PDF format (size 80 Kb)

2000 Mathematics Subject Classification: primary 47A10, 47A60; secondary 34G10
(Metadata: XML, RSS, BibTeX)

References

  1. D. Daners and P. K. Medina, Abstract Evolution Equations, Periodic Problems and Applications, volume 279 of Pitman Research Notes in Mathematics Series (Longman Scientific & Technical, Harlow, 1992). MR1204883
  2. K.-J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, volume 194 of Graduate Texts in Mathematics (Springer-Verlag, New York, 2000). MR1721989
  3. T. Kato, Perturbation Theory for Linear Operators, Die Grundlehren der Mathematischen Wissenschaften, Band 132 (Springer-Verlag, New York, 1966). MR203473
  4. J. Prüss, ‘On the spectrum of C_{0}-semigroups’, Trans. Amer. Math. Soc. 284 (1984), 847–857. MR743749
  5. I. Straškraba and O. Vejvoda, ‘Periodic solutions to abstract differential equations’, Czechoslovak Math. J. 23(98) (1973), 635–669. MR499577
  6. A. E. Taylor and D. C. Lay, Introduction to Functional Analysis, 2nd edition (John Wiley & Sons, New York-Chichester-Brisbane, 1980). MR564653
Australian Mathematical Publishing Association Inc.

Valid XHTML 1.0 Transitional

Feedback